# SDR UPS02239556

- Difficulty date: September 17, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 500 S26l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI SMALL BRACKET ATTACHING AFT END OF INTERCOSTAL TO FRAME AT BS 500 IS  CRACKED, INTERCOSTAL IS LOCATED ABOVE STR. 26L IN LWR FWD CARGO BAY     BRACKET REPLACED IAW SRM 51-20-1, FIG 7 & SRM 51-30-02
